# SDR DALA2018101506088

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 79,922 hours, 21,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 1R GIRT BAR WON'T ARM. CORRECTIVE ACTION: ADJUSTED GIRT BAR. OPS OK PER AMM 52-11. (4476642)
